Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

23 Publications


2022 | Journal Article | IST-REx-ID: 9364 | OA
Bonolis D. On the size of the maximum of incomplete Kloosterman sums. Mathematical Proceedings of the Cambridge Philosophical Society. 2022;172(3):563-590. doi:10.1017/S030500412100030X
View | Files available | DOI | arXiv
 

2022 | Journal Article | IST-REx-ID: 11636
Kmentt P, Shute AL. The Bertini irreducibility theorem for higher codimensional slices. Finite Fields and their Applications. 2022;83(10). doi:10.1016/j.ffa.2022.102085
View | DOI | arXiv
 

2022 | Journal Article | IST-REx-ID: 10765 | OA
Cao Y, Huang Z. Arithmetic purity of the Hardy-Littlewood property and geometric sieve for affine quadrics. Advances in Mathematics. 2022;398(3). doi:10.1016/j.aim.2022.108236
View | DOI | Download Preprint (ext.) | arXiv
 

2022 | Preprint | IST-REx-ID: 10788 | OA
Wilsch FA. Integral points of bounded height on a certain toric variety. arXiv.
View | Download Preprint (ext.) | arXiv
 

2022 | Thesis | IST-REx-ID: 12072 | OA
Shute AL. Existence and density problems in Diophantine geometry: From norm forms to Campana points. 2022. doi:10.15479/at:ista:12072
View | Files available | DOI
 

Filters and Search Terms

department=TiBr

Search

Filter Publications